# SDR 2006UALA00545

- Difficulty date: March 21, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 37,538 hours, 27,511 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER SKIN HAS A DENT 10 INCHES FROM TOP EDGE, 9.5 INCHES FROM FWD EDGE.  MAJOR REPAIR ACP'D, INSTALLED ENTIRE EXTERNAL SKIN RE-SKIN REPAIR PER SRM 52-30-01 FIG 201.
